# SDR SIMA20160323002

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 32,505 hours, 29,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP LIGHT AT FLOORBOARD 251JF HAS A BROKEN CONNECTOR.  REPAIRED FLOOR PROXIMITY STRIP LIGHT IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
